Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On some new ideals
on the Cantor and Baire spaces


Authors: Jacek Cichon and Jan Kraszewski
Journal: Proc. Amer. Math. Soc. 126 (1998), 1549-1555
MSC (1991): Primary 04A20, \, 28A05
DOI: https://doi.org/10.1090/S0002-9939-98-04378-0
MathSciNet review: 1452798
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and investigate some new ideals of subsets of the Cantor space and the Baire space. We show that combinatorial properties of these ideals can be described by the splitting and reaping cardinal numbers. We show that there exist perfect Luzin sets for these ideals on the Baire space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A20, \, 28A05

Retrieve articles in all journals with MSC (1991): 04A20, \, 28A05


Additional Information

Jacek Cichon
Affiliation: Department of Mathematics, University of Wrocław, pl. Grunwaldzki 2/4, 50-156 Wrocław, Poland
Email: cichon@math.uni.wroc.pl

Jan Kraszewski
Affiliation: Department of Mathematics, University of Wrocław, pl. Grunwaldzki 2/4, 50-156 Wrocław, Poland
Email: kraszew@math.uni.wroc.pl

DOI: https://doi.org/10.1090/S0002-9939-98-04378-0
Keywords: Set theory, ideals, Borel sets, Cantor space, Baire space, cardinal functions
Received by editor(s): December 18, 1995
Received by editor(s) in revised form: October 16, 1996
Additional Notes: Research of the second author supported by a grant 2149/W/IM/96 from the University of Wrocław.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1998 American Mathematical Society